# SDR UALA2012092705464

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 76,248 hours, 23,328 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 26
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACKS BLOWING HOT IN PASSENGER CABIN.  RIGHT PACK IS BLOWING HOT.  REPLACED TEMP CONTROL VALVE, OPS CHECKED NORMAL.
